# SDR PLGA980625A

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T4.5 Trimmer
- Part number: 4078T09P02
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4252 - CREW NOTICED LEFT ENGINE TEMPS HIGHER THAN RIGHT, BUT NOT OUT OF LIMITS.  CREW REDUCED POWER TO MATCH TEMPS AND LEFT ENGINE DID NOT MAKE CHARTED TORQUE.  AIRCRAFT RETURNED TO BOS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE T4.5 TRIMMER IAW GE MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
